Estimation in Interacting Diffusions: Continuous and Discrete Sampling
Jaya Prakash Narayan Bishwal
DOI: 10.4236/am.2011.29160   PDF    HTML     5,680 Downloads   8,946 Views   Citations


Consistency and asymptotic normality of the sieve estimator and an approximate maximum likelihood estimator of the drift coefficient of an interacting particles of diffusions are studied. For the sieve estimator, observations are taken on a fixed time interval [0,T] and asymptotics are studied as the number of interacting particles increases with the dimension of the sieve. For the approximate maximum likelihood estimator, discrete observations are taken in a time interval [0,T] and asymptotics are studied as the number of interacting particles increases with the number of observation time points.

Share and Cite:

J. Bishwal, "Estimation in Interacting Diffusions: Continuous and Discrete Sampling," Applied Mathematics, Vol. 2 No. 9, 2011, pp. 1154-1158. doi: 10.4236/am.2011.29160.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] J. P. N. Bishwal, “Parameter Estimation in Stochastic Differential Equations,” Lecture Notes in Mathematics, Vol. 1923, Springer-Verlag, Berlin Hiedelberg, 2008.
[2] D. Dawson, “Critical Dynamics and Fluctuations for a Mean-Field Model of Cooperative Behavior,” Journal of Statistical Physics, Vol. 31, No. 1, 1983, pp. 29-85. doi:10.1007/BF01010922
[3] T. Ligget, “Interacting Particle Systems,” Springer-Ver- lag, New York, 1985.
[4] R. Carmona, J. P. Fouque and D. Vestal, “Interacting Particle Systems for the Computation of Rare Credit Portfolio Losses,” Finance and Stochastics, Vol. 13, No. 4, 2009, pp. 613-633. doi:10.1007/s00780-009-0098-8
[5] U. Grenander, “Abstract Inference,” Wiley, New York, 1981.
[6] H. T. Nguyen and T. D. Pham, “Identification of Nonstationary Diffusion Model by the Method of Sieves,” SIAM Journal of Control and Optimization, Vol. 20, No. 5, 1982, pp. 603-611. doi:10.1137/0320045
[7] R. A. Kasonga, “Maximum Likelihood Theory for Large Interacting Systems,” SIAM Journal on Applied Mathematics, Vol. 50, No. 3, 1990, pp. 865-875. doi:10.1137/0150050

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.